MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AHDC AGB KIT: 2-L 14 FR X 15 CM; CATHETER, HEMODIALYSIS, TRIPLE

ARROW INTERNATIONAL LLC ARROW AHDC AGB KIT: 2-L 14 FR X 15 CM; CATHETER, HEMODIALYSIS, TRIPLE
Catalog Number CDC-22142-XCN1A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "inserter observed a defect in the j-tip of the wire prior to use." there was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the customer provided two photos for analysis.The complaint of a kinked guidewire was confirmed by the photos, which show a kink in the distal j-bend of the guidewire.The customer also returned a guidewire within its advancer and lidstock for analysis.Obvious signs of use were observed on the sample.The guidewire advancer end cap was not returned.Visual examination revealed the coil wire on the distal j-bend of the guide wire was kinked, and the core wire was exposed.Microscopic examination revealed that both welds were full and spherical.Both welds were attached to the core wire.The kink in the guidewire was measured at 698mm from the proximal weld.The overall length of the guide wire measured 703mm, which is within the specification limits of 696mm -704mm per guidewire product drawing.The outer diameter of the guidewire measured 0.86mm, which is within the specification limits of 0.838mm - 0.889mm per the guidewire product drawing.The guidewire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guidewire was advanced through a lab inventory ars and 18ga introducer needle to functionally test the guidewire.The guidewire passed through with little to no resistance.A manual tug test confirmed the distal and proximal welds were fully secured and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit warns the user , "do not use if package is damaged." the report that the guidewire was kinked was confirmed through complaint investigation of the returned sample.A kink was observed on the distal j-bend of the guidewire body.The guidewire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.During normal assembly, the kinked portion of the guidewire would be protected within the guidewire end cap of the advancer assembly, however, the end cap was not returned for evaluation.Based on the customer report and sample received, the potential root cannot be determined as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW AHDC AGB KIT: 2-L 14 FR X 15 CM
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22167616
Report Number9680794-2025-00476
Device Sequence Number20790797
Product Code NIE
UDI-Device Identifier10801902213539
UDI-Public(01)10801902213539(11)250305(17)261031(10)33F25A0285(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDC-22142-XCN1A
Device Lot Number33F25A0285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown